# SDR IPXA2023080993855

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 66,225 hours, 15,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984507
- Condition: Unknown
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPCP,   MAJOR REPAIR,  FORWARD INTERMEDIATE FUSELAGE SEAT TRACK DAMAGED @STATION 750 X =47.5   (CORR/CPCP)CUT & REMOVED DAMAGE SEAT TRK SEC LOC AT STA 750 X=47.5 PER SRM 53-00-52 REP 1. & PRELIM EO MD11-5310-87831-A STEP 4. FAB & DRILL NEW SEAT TRK SEC, SPLICE HAT & SPLICE PLATE PER SRM 53-00-52 REP & PRELIM #2 EO STEPS 1-5 OF PRELIM EO OK TO INSTALL PER GMM REQ 04-02. ACCOM ALL REM WORK STEPS PER PRELIM EO. RCVD FINAL EO NO CHANGES FROM PRELIM EO.
